Alert archive / Nevada / Wind Advisories in 2024
Wind Advisory 15, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Nov 21, 2024, 2:22 AM PST for 5 counties in Nevada. It took effect at Nov 22, 2024, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 21, 2024, 2:22 AM PST (10:22 UTC)
- In effect from
- Nov 22, 2024, 10:00 AM PST
- Expired
- Nov 22, 2024, 1:47 AM PST
- In force
- Issued by
- NWS Reno, NV
Counties Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 51 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 10.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2553 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
937 WWUS75 KREV 211022 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 222 AM PST Thu Nov 21 2024 NVZ001-003-211830- /O.NEW.KREV.WI.Y.0015.241122T1800Z-241123T0600Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Gardnerville, Virginia City, Schurz, Sparks, Mina, Yerington, Verdi, Smith Valley, and Hawthorne 222 AM PST Thu Nov 21 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...From 10 AM to 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ072-NVZ002-211200- /O.CON.KREV.LW.Y.0043.000000T0000Z-241121T1200Z/ Greater Lake Tahoe Area- Including the cities of Stateline, Truckee, Glenbrook, Incline Village, Tahoe City, South Lake Tahoe, and Markleeville 222 AM PST Thu Nov 21 2024 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph and waves 2 to 3 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CM
3 follow-up statements
364 WWUS75 KREV 211148 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 348 AM PST Thu Nov 21 2024 CAZ072-NVZ002-211300- /O.EXP.KREV.LW.Y.0043.000000T0000Z-241121T1200Z/ Greater Lake Tahoe Area- Including the cities of Stateline, Truckee, Glenbrook, Incline Village, Tahoe City, South Lake Tahoe, and Markleeville 348 AM PST Thu Nov 21 2024 ...LAKE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... Winds have fallen below advisory levels, therefore the advisory has expired. $$ NVZ001-003-221200- /O.CON.KREV.WI.Y.0015.241122T1800Z-241123T0600Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Gardnerville, Virginia City, Schurz, Sparks, Mina, Yerington, Verdi, Smith Valley, and Hawthorne 348 AM PST Thu Nov 21 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...From 10 AM to 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CM
594 WWUS75 KREV 212155 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 155 PM PST Thu Nov 21 2024 NVZ004-230900- /O.NEW.KREV.LW.Y.0044.241122T1800Z-241123T0900Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Nixon, Lovelock, Silver Springs, Fernley, Fallon, and Imlay 155 PM PST Thu Nov 21 2024 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM PST SATURDAY FOR PYRAMID LAKE... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph and waves 2 to 4 feet for Pyramid Lake. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 10 AM Friday to 1 AM PST Saturday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ001-003-230900- /O.EXT.KREV.WI.Y.0015.241122T1800Z-241123T0900Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Sparks, Hawthorne, Yerington, Schurz, Mina, Smith Valley, Verdi, Gardnerville, and Virginia City 155 PM PST Thu Nov 21 2024 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM FRIDAY TO 1 AM PST SATURDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...From 10 AM Friday to 1 AM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MRC
024 WWUS75 KREV 220947 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 147 AM PST Fri Nov 22 2024 NVZ001-003-230900- /O.UPG.KREV.WI.Y.0015.241122T1800Z-241123T0900Z/ /O.NEW.KREV.HW.W.0005.241122T1500Z-241123T0900Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Virginia City, Schurz, Sparks, Verdi, Smith Valley, Gardnerville, Yerington, Hawthorne, and Mina 147 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM PST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph. Wind prone areas may reach gusts of 80 mph. Peak winds will occur between 5pm and 10pm. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...From 7 AM this morning to 1 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-230000- /O.NEW.KREV.HW.W.0005.241122T1600Z-241123T0000Z/ Mono County- Including the cities of Coleville, Bridgeport, Mammoth Lakes, and Lee Vining 147 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph. Ridge wind gusts will reach up to 125 mph. * WHERE...Mono County. * WHEN...From 8 AM this morning to 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The High Wind Warning ends at 4pm when the Winter Storm Warning begins. Strong winds are expected to continue overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-221800- /O.NEW.KREV.WI.Y.0016.241122T0947Z-241122T1800Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Markleeville, Truckee, Stateline, Glenbrook, Incline Village, and Tahoe City 147 AM PST Fri Nov 22 2024 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Ridge wind gusts will reach up to 125 mph. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-230900- /O.CON.KREV.LW.Y.0044.241122T1800Z-241123T0900Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Silver Springs, Lovelock, Nixon, Imlay, and Fallon 147 AM PST Fri Nov 22 2024 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM PST SATURDAY FOR PYRAMID LAKE... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph and waves 2 to 4 feet for Pyramid Lake. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 10 AM this morning to 1 AM PST Saturday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ EL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Nov 20, 2:32 PM PST, 11 hours 50 minutes earlier.
Area forecast discussion, Nov 20, 2:32 PM PST, 11 hours 50 minutes before
Area Forecast Discussion
National Weather Service Reno NV
232 PM PST Wed Nov 20 2024
.SYNOPSIS...
* Gusty winds will maintain impacts to fire, aviation, and
recreation through this evening with strong ridgetops winds
lingering into the weekend.
* Periods of rain and mountain snow are expected into early next
week with Sierra travel impacts likely over the weekend.
* Colder storm likely Sunday through Tuesday ahead of the busy
holiday travel.
&&
.DISCUSSION...
A prolonged period of unsettled weather is well underway across
the Sierra and western Nevada as a robust, compact cyclone directs
a belt of amplified, moisture-rich flow into the West Coast. Main
impacts thus far have been from strong and gusty southwest winds
areawide, which are supporting critical fire weather conditions
from the Sierra Front into the western Nevada Basin and Range per
2100 UTC surface obs. Winds are also impacting aviation travel and
recreational activities today, making for bumpy flights into and
out of regional airports and choppy waters on area lakes. Gusty
winds will continue into the evening before weakening across lower
elevations, although strong winds of 60-90 mph will likely
continue along the Sierra crest into the weekend.
Light snow showers have reached parts of the Tahoe Basin such as
Truckee according to latest radar/webcams obs, but has yet to
arrive to southern Tahoe communities such as South Lake Tahoe and
Stateline. This is expected to change this afternoon and evening
as coverage in showers expand southward towards Alpine and far N
Mono County. Ptype will likely begin as snow or a rain-snow mix in
the Sierra through the afternoon before snow levels climb to over
7500' and limits snowfall to the higher Sierra peaks through
Thursday morning. The main band of showers will recede northward
late Thursday morning, ending showers around Tahoe by the
afternoon and maintaining rain and high elevation snow in NE
California. Persistent rainfall in Lassen and Plumas County will
result in some flooding concerns into the weekend (see Hydrology
section below for more details). Given the high snow levels,
heaviest snowfall will be limited to elevations above ~7000' from
Tahoe northward there is a 30-60% chance of exceeding 8" of snow
by Thursday afternoon. Much of western Nevada, including the
Greater Reno-Carson City-Minden area, will stay dry during this
first round of precipitation as showers are shadowed out.
Our second of three waves of showers will arrive on Friday and
last through much Saturday as the branch of moisture dives
southward. This round will feature more widespread precipitation,
now reaching western Nevada and Mono County, as well as greater
rain and snowfall totals compared to the first round. Snow levels
begin above 7500- 8000' at the onset of precipitation as the
region remains situated in the warm air regime, once again
confining snowfall to the High Sierra with rainfall elsewhere.
This is until early Saturday when we transition into the colder
side of the storm, lowering snow levels down to 6000-7000' in a
north-to-south fashion. While exact timing is still uncertain,
Saturday morning will likely mark the beginning of snowfall down
to Sierra passes and when travel impacts through the Sierra arise.
A foot or two of snow is possible along the Sierra crest during
this second round with a 20% chance of highest peaks receiving 3
feet or more of snowfall. Meanwhile, only an inch or less is
expected for Sierra communities near lake level.
The finale of this storm is set for Sunday into early next week
as the cyclone finally dislodges and passes through the western
states as an open wave feature. Expect periods of rain and snow
showers in the days leading up to Thanksgiving. Snow may fall down
to valley floors early next week as Reno has a 10-15% chance of
1" of snowfall by Tuesday morning.
-Salas
&&
.AVIATION...
Precip: Light snow at KTRK and KTVL has begun this afternoon, and
will remain intermittent throughout tonight. No snow
accumulations at Sierra terminals are expected through Thursday.
KRNO/KCXP/KMEV will remain shadowed by the mountains and not
receive any rain through Thursday. The band of precip will stay in
place through Thursday afternoon, then shift far enough north
Thursday night to where KTRK will just be OVC.
Winds: FL100 winds are southwesterly at 55kt this afternoon, and
will be around 50-60 kt through Saturday morning. Expect mountain
wave turbulence and 40-55kt LLWS across the Sierra through
Thursday. Sfc winds for Sierra terminals this afternoon will hover
around 30kt before decreasing slightly to 20kt after 0-3Z.
Western NV terminals are going to maintain their gusts of 20-25kt
out of the south through Thursday. Expect to see Sierra ridgetop
gusts near 70-85kt through at least Thursday.
By Friday into the weekend, we're looking at a stronger, colder
and wetter storm. Liquid water storm totals are nearing 2-3" for
along the Sierra crest, with a 30-40% chance of 2+ inches of snow
for KTRK/KTVL/KMMH. In addition, look for mountain obscurations
during periods of MVFR/IFR conditions in rain/snow for Sierra and
far western NV terminals.
-Justin
&&
.AVALANCHE...
An atmospheric river will bring gusty winds and periods of snow
to the Sierra through early next week:
* Snow levels rise to 7000-8000' this evening before falling to
near 6000-6500' on Saturday.
* First round of snow totals (through Thursday): 8-12" above 7000'
north of Tahoe, little to no accumulation elsewhere.
* Second round of snow totals (Friday and Saturday): 12-24" along
the Sierra crest with a 20% chance of highest peaks reaching 3
feet of snow in Mono County.
* Third round of snow totals (Sunday through Tuesday): Colder storm
with a 30-40% chance of 6+" of snow at lake level, 50-70% chance
of a foot or more along the Sierra crest. Confidence is low on
this, however.
* Strong ridgetop gusts of 60-90 mph will continue into the weekend
before weakening.
-Salas
&&
.FIRE WEATHER...
A Red Flag Warning remains in effect until 7 PM tonight across
the Sierra Front and western Nevada Basin and Range where
southwest gusts of 30 to 50 mph and humidity in the teens exist.
Winds will subside below critical thresholds this evening in
tandem with rising humidity, mitigating the fire threat after
sundown.
While periods of gusty winds will continue through the weekend,
higher humidity and precipitation will preclude any fire concerns.
-Salas
&&
.HYDROLOGY...
An atmospheric river is starting to bring heavy rainfall across
northern CA today. This will result in water ponding in poor
drainage areas and rapidly increasing flows along rivers and
streams throughout the area late tonight through late Friday or
early Saturday.
Flooding is of the greatest concern in areas of Lassen and Plumas
counties, where the combination longer duration rainfall and
lower elevation watersheds are likely to lead to minor flooding of
the Susan River as well as area small creeks and streams.
Flooding concerns diminish somewhat to the south, and no other
mainstem rivers are forecast to flood, but minor flooding of small
creeks and streams is possible from Lake Tahoe north.
Recent burn areas, especially north of Lake Tahoe, are a concern
for minor flooding, exacerbated by the transport of ash, sediment,
and debris that may obstruct drainage areas.
There is considerable uncertainty in the hydrologic response due
to (1) range in the precipitation forecast and (2) snow levels
with varying precipitation type and transitions from snow to rain
and back to snow again from Wednesday into the weekend. Additional
consideration should be given to the fact that at storm onset
soils will be dry with generally low streamflows, which will delay
and mute streamflow responses initially. Keep an eye on river
forecast updates at cnrfc.noaa.gov.
-Bardsley
&&
.REV Watches/Warnings/Advisories...
NV... Red Flag Warning until 7 PM PST this evening NVZ420-421-423-429.
Lake Wind Advisory until 7 PM PST this evening NVZ002.
Wind Advisory until 7 PM PST this evening NVZ001-003.
CA...Winter Weather Advisory until 10 PM PST this evening CAZ071.
Flood Advisory until 12 PM PST Saturday CAZ071.
Red Flag Warning until 7 PM PST this evening CAZ274.
Lake Wind Advisory until 7 PM PST this evening CAZ072.
Wind Advisory until 7 PM PST this evening CAZ073.
&&In the hours before
Local storm report, Nov 20, 8:32 PM PST, 5 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Reno NV
832 PM PST Wed Nov 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM Non-Tstm Wnd Gst 3 SW New Washoe City 39.27N 119.82W
11/20/2024 M76 MPH Washoe NV Mesonet
Mesonet station WASNV 3.2 S Washoe City (NV
DOT).
1240 PM Non-Tstm Wnd Gst 4 SSE Conway Summit 38.03N 119.16W
11/20/2024 M72 MPH Mono CA Mesonet
Mesonet station 448SE Sce-3406.
1050 AM Non-Tstm Wnd Gst 2 SSE Verdi 39.49N 119.98W
11/20/2024 M71 MPH Washoe NV Mesonet
Mesonet station NV052 South Verdi.
0930 AM Non-Tstm Wnd Gst 5 SSE Sierraville 39.52N 120.33W
11/20/2024 M70 MPH Sierra CA Mesonet
Mesonet station RNYC1 Rice Canyon.
0451 AM Non-Tstm Wnd Gst 1 NNW Lakeview 39.23N 119.81W
11/20/2024 M64 MPH Washoe NV Mesonet
Mesonet station SRSNV 1.3 NW Lakeview (NV
DOT).
0950 AM Non-Tstm Wnd Gst 4 NNW Washoe City 39.38N 119.83W
11/20/2024 M62 MPH Washoe NV Mesonet
Mesonet station GALN2 Galena.
1250 PM Non-Tstm Wnd Gst 3 SSE Lee Vining 37.92N 119.09W
11/20/2024 M62 MPH Mono CA Mesonet
Mesonet station SE511 Sce-2508.
0100 PM Non-Tstm Wnd Gst 4 NNE Twin Lakes 38.20N 119.32W
11/20/2024 M62 MPH Mono CA Mesonet
Mesonet station 565SE Sce-3577.
0506 AM Non-Tstm Wnd Gst 4 NNW Lakeview 39.26N 119.83W
11/20/2024 M61 MPH Washoe NV Mesonet
Mesonet station SRNNV 3.7 NW Lakeview (NV
DOT).
0950 AM Non-Tstm Wnd Gst 4 ESE Verdi 39.50N 119.92W
11/20/2024 M61 MPH Washoe NV Mesonet
Mesonet station NV011 West Reno.
1139 AM Non-Tstm Wnd Gst 3 SSW Sparks 39.50N 119.77W
11/20/2024 M61 MPH Washoe NV ASOS
ASOS station KRNO Reno.
1130 AM Non-Tstm Wnd Gst 3 NNW Meyers 38.90N 120.04W
11/20/2024 M61 MPH El Dorado CA Mesonet
Mesonet station LIB11 Meyers3400-Uplands.
1046 AM Non-Tstm Wnd Gst 2 WSW Stead 39.63N 119.92W
11/20/2024 M60 MPH Washoe NV Mesonet
Mesonet station RRONV Us-395 Sb Red Rock
Off-Ramp Wwd.
0740 AM Non-Tstm Wnd Gst 1 SSE Holbrook Junction 38.71N 119.54W
11/20/2024 M60 MPH Douglas NV Mesonet
Mesonet station NV061 Wild Oat Mountain.
1110 AM Non-Tstm Wnd Gst June Mountain Ski Base 37.77N 119.09W
11/20/2024 M60 MPH Mono CA Mesonet
Mesonet station 614SE Sce Northshore Dr.
1130 AM Non-Tstm Wnd Gst 1 NNW Twin Lakes 38.16N 119.35W
11/20/2024 M60 MPH Mono CA Mesonet
Mesonet station SE410 0.7 NW Twin Lakes
(SCE).
0140 PM Non-Tstm Wnd Gst 1 SW Conway Summit 38.08N 119.20W
11/20/2024 M60 MPH Mono CA Mesonet
Mesonet station SE089 1.3 SW Conway Summit
(SCE).
1046 AM Non-Tstm Wnd Gst 1 SSW Stead 39.62N 119.89W
11/20/2024 M59 MPH Washoe NV Mesonet
Mesonet station RRKNV 1.5 SW Stead (NV DOT).
1050 AM Non-Tstm Wnd Gst 3 SSW Stead 39.59N 119.90W
11/20/2024 M59 MPH Washoe NV Mesonet
Mesonet station NV010 Peavine.
1050 AM Non-Tstm Wnd Gst 2 NW Reno 39.56N 119.85W
11/20/2024 M58 MPH Washoe NV Mesonet
Mesonet station NV013 Northwest Reno.
0450 AM Non-Tstm Wnd Gst 2 W Indian Hills 39.09N 119.82W
11/20/2024 M58 MPH Douglas NV Mesonet
Mesonet station NV055 Jacks Valley.
0620 PM Non-Tstm Wnd Gst 5 SE Heavenly Valley 38.91N 119.83W
11/20/2024 M58 MPH Douglas NV Mesonet
Mesonet station NV065 Sheridan.
0519 PM Non-Tstm Wnd Gst 1 W Homewood Mountain S 39.08N 120.17W
11/20/2024 M58 MPH Placer CA Mesonet
Mesonet station HMDC1 Homewood.
0450 AM Non-Tstm Wnd Gst 1 ENE Paynesville 38.82N 119.78W
11/20/2024 M58 MPH Alpine CA Mesonet
Mesonet station LIB25 Muller1296-Emigrant
Trail.
0521 AM Non-Tstm Wnd Gst 1 NNE Washoe City 39.34N 119.80W
11/20/2024 M57 MPH Washoe NV Mesonet
Mesonet station BCBNV 1.5 N Washoe City (NV
DOT).
1146 AM Non-Tstm Wnd Gst 25 SSW Hawthorne 38.18N 118.74W
11/20/2024 M57 MPH Mineral NV Mesonet
Mesonet station ANCNV 14.9 E Bodie (NV DOT).
1050 AM Non-Tstm Wnd Gst 2 NW Conway Summit 38.11N 119.21W
11/20/2024 M57 MPH Mono CA Mesonet
Mesonet station 533SE Sce Dog Creek.
1140 AM Non-Tstm Wnd Gst 4 SW Bridgeport 38.22N 119.27W
11/20/2024 M57 MPH Mono CA Mesonet
Mesonet station SE406 3.8 SW Bridgeport
(SCE).
0453 AM Non-Tstm Wnd Gst 17 S Pittville 40.81N 121.30W
11/20/2024 M57 MPH Lassen CA Mesonet
Mesonet station LDRC1 Ladder Butte.
0140 PM Non-Tstm Wnd Gst 1 WNW Stewart 39.13N 119.78W
11/20/2024 M56 MPH Carson City NV Mesonet
Mesonet station NV025 Carson City.
0700 AM Non-Tstm Wnd Gst 4 S Beckwourth 39.76N 120.37W
11/20/2024 M56 MPH Plumas CA Mesonet
Mesonet station LIB10 4.2 S Beckwourth
(LIBERTY).
1036 AM Non-Tstm Wnd Gst 1 SSE Verdi 39.51N 120.00W
11/20/2024 M55 MPH Washoe NV Mesonet
Mesonet station GOLNV 0.7 S Verdi (NV DOT).
1112 AM Non-Tstm Wnd Gst 2 WSW Stead 39.63N 119.91W
11/20/2024 M55 MPH Washoe NV Mesonet
Mesonet station RRTNV 2.0 SW Stead (NV DOT).
0646 PM Non-Tstm Wnd Gst 1 SW Washoe City 39.31N 119.83W
11/20/2024 M55 MPH Washoe NV Mesonet
Mesonet station WSVNV 1.3 SW Washoe City (NV
DOT).
0621 AM Non-Tstm Wnd Gst 3 ENE Spooner Summit 39.12N 119.84W
11/20/2024 M55 MPH Carson City NV Mesonet
Mesonet station SPONV 3.2 E Spooner Summit
(NV DOT).
0400 AM Non-Tstm Wnd Gst 3 N Floriston 39.45N 120.01W
11/20/2024 M55 MPH Sierra CA Mesonet
Mesonet station LIB15 Washoe204-Fariad.
1050 AM Non-Tstm Wnd Gst 2 N Conway Summit 38.12N 119.18W
11/20/2024 M55 MPH Mono CA Mesonet
Mesonet station SE939 Sce Virginia Creek.
1150 AM Non-Tstm Wnd Gst 1 S Bodie 38.20N 119.01W
11/20/2024 M55 MPH Mono CA Mesonet
Mesonet station SE749 Sce Bodie State Park.
1240 PM Non-Tstm Wnd Gst 5 N June Mountain Ski B 37.84N 119.08W
11/20/2024 M55 MPH Mono CA Mesonet
Mesonet station 613SE Sce June Lake Short
Cut.
0930 AM Non-Tstm Wnd Gst 12 SSE Bieber 40.97N 121.01W
11/20/2024 M55 MPH Lassen CA Mesonet
Mesonet station 216PG Snag Hill Lookout.
0400 AM Non-Tstm Wnd Gst 3 N Meyers 38.90N 120.00W
11/20/2024 M55 MPH El Dorado CA ASOS
ASOS station KTVL South Lake Tahoe Ap.
0450 AM Non-Tstm Wnd Gst Woodfords 38.78N 119.82W
11/20/2024 M55 MPH Alpine CA Mesonet
Mesonet station LIB03 Woodfords (LIBERTY).
0501 AM Non-Tstm Wnd Gst 2 NNE Washoe City 39.35N 119.79W
11/20/2024 M54 MPH Washoe NV Mesonet
Mesonet station GLCNV 2.3 NE Washoe City (NV
DOT).
0526 AM Non-Tstm Wnd Gst 4 SE Sand Mountain 39.27N 118.35W
11/20/2024 M54 MPH Churchill NV Mesonet
Mesonet station SSPNV 3.7 SE Sand Mountain
(NV DOT).
0610 PM Non-Tstm Wnd Gst 3 ENE Spooner Summit 39.12N 119.84W
11/20/2024 M54 MPH Carson City NV Mesonet
Mesonet station SCSNV Us-50 Spooner Carson
Sw.
0720 AM Non-Tstm Wnd Gst 1 E Loyalton 39.68N 120.22W
11/20/2024 M54 MPH Sierra CA Mesonet
Mesonet station LIB22 Cem41-Garage Pit Rd.
0510 AM Non-Tstm Wnd Gst 4 SSW Washoe City 39.27N 119.83W
11/20/2024 M53 MPH Washoe NV Mesonet
Mesonet station DNWLS Wilson Commons Park.
1045 AM Non-Tstm Wnd Gst 1 ENE Verdi 39.52N 119.97W
11/20/2024 M53 MPH Washoe NV Mesonet
Mesonet station DW4069 Reno.
1046 AM Non-Tstm Wnd Gst 3 SE Stead 39.60N 119.84W
11/20/2024 M53 MPH Washoe NV Mesonet
Mesonet station BLCNV 3.2 SE Stead (NV DOT).
1135 AM Non-Tstm Wnd Gst 8 NNE Cold Springs Vall 39.77N 119.90W
11/20/2024 M53 MPH Washoe NV Mesonet
Mesonet station GW4632 RENO.
0740 PM Non-Tstm Wnd Gst 1 SE Genoa 38.99N 119.83W
11/20/2024 M53 MPH Douglas NV Mesonet
Mesonet station NV022 South Genoa (walleys
Hot Springs.
0930 AM Non-Tstm Wnd Gst 2 NW Glenshire-Devonshi 39.37N 120.11W
11/20/2024 M53 MPH Nevada CA Mesonet
Mesonet station LIB27 621line-I-80 Gravel
Pit.
0120 PM Non-Tstm Wnd Gst 6 SSE Lee Vining 37.87N 119.09W
11/20/2024 M53 MPH Mono CA Mesonet
Mesonet station SE404 6.2 S Lee Vining
(SCE).
0400 AM Non-Tstm Wnd Gst 17 WSW Spaulding 40.58N 121.08W
11/20/2024 M53 MPH Lassen CA Mesonet
Mesonet station 232PG Bogard.
1040 AM Non-Tstm Wnd Gst 4 W Reno 39.53N 119.90W
11/20/2024 M52 MPH Washoe NV Mesonet
Mesonet station NV051 North Lawton.
0419 PM Non-Tstm Wnd Gst 2 SSW New Washoe City 39.28N 119.79W
11/20/2024 M52 MPH Washoe NV Mesonet
Mesonet station XWSH Washoe Lake.
0527 PM Non-Tstm Wnd Gst 1 W Lockwood 39.51N 119.67W
11/20/2024 M52 MPH Washoe NV Mesonet
Mesonet station SZSNV I80 Eb W Of Lockwood.
0506 AM Non-Tstm Wnd Gst 4 NNW Virginia City 39.37N 119.67W
11/20/2024 M52 MPH Storey NV Mesonet
Mesonet station FMFNV 4.3 NW Virginia City
(NV DOT).
0610 AM Non-Tstm Wnd Gst 1 SSW Virginia City 39.30N 119.65W
11/20/2024 M52 MPH Storey NV Mesonet
Mesonet station NV044 Virginia City.
0542 AM Non-Tstm Wnd Gst 2 ESE Beckwourth 39.81N 120.34W
11/20/2024 M52 MPH Plumas CA Mesonet
Mesonet station UR404 2.1 E Beckwourth
(UPR).
1030 AM Non-Tstm Wnd Gst 2 SSW Lee Vining 37.94N 119.13W
11/20/2024 M52 MPH Mono CA Mesonet
Mesonet station SE708 Sce Lee Vining Canyon.
0100 PM Non-Tstm Wnd Gst 3 SW Lee Vining 37.93N 119.17W
11/20/2024 M52 MPH Mono CA Mesonet
Mesonet station 615SE Sce Boulder
Campground.
1030 AM Non-Tstm Wnd Gst 3 E Verdi 39.52N 119.94W
11/20/2024 M51 MPH Washoe NV Mesonet
Mesonet station DNMOG Mogul Park.
0530 PM Non-Tstm Wnd Gst 2 S Minden 38.93N 119.78W
11/20/2024 M51 MPH Douglas NV Mesonet
Mesonet station NV021 Sw Gardnerville.
0438 AM Non-Tstm Wnd Gst 2 ESE Diamond Peak Ski 39.24N 119.88W
11/20/2024 M50 MPH Washoe NV Mesonet
Mesonet station LVYN2 Little Valley.
1036 AM Non-Tstm Wnd Gst 3 W Reno 39.55N 119.88W
11/20/2024 M50 MPH Washoe NV Mesonet
Mesonet station AU849 Reno.
1100 AM Non-Tstm Wnd Gst 2 W Sun Valley 39.60N 119.82W
11/20/2024 M50 MPH Washoe NV Mesonet
Mesonet station FW0538 Reno.
1240 PM Non-Tstm Wnd Gst 3 S Sparks 39.50N 119.74W
11/20/2024 M50 MPH Washoe NV Mesonet
Mesonet station NSPA 2.8 S Sparks (DRI).
0656 PM Non-Tstm Wnd Gst 3 W Stead 39.63N 119.94W
11/20/2024 M50 MPH Washoe NV Mesonet
Mesonet station ANDNV 3.6 SE Cold Springs
Valley (NV DOT).
0515 AM Non-Tstm Wnd Gst 5 NNW Antelope Lake 40.25N 120.64W
11/20/2024 M50 MPH Plumas CA Mesonet
Mesonet station PIEC1 Pierce.
0110 PM Non-Tstm Wnd Gst Lee Vining 37.96N 119.12W
11/20/2024 M50 MPH Mono CA Mesonet
Mesonet station 192SE Sce-3177.
0150 PM Non-Tstm Wnd Gst 5 N Coleville 38.64N 119.52W
11/20/2024 M50 MPH Mono CA Mesonet
Mesonet station LIB05 3.7 SE Topaz Lake
(LIBERTY).
0210 PM Non-Tstm Wnd Gst 1 SSE Crestview 37.74N 118.98W
11/20/2024 M50 MPH Mono CA Mesonet
Mesonet station 735SE Sce Crestview.
0230 PM Non-Tstm Wnd Gst 6 W Crowley Lake 37.61N 118.85W
11/20/2024 M50 MPH Mono CA Mesonet
Mesonet station 569SE Sce-3593.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 7:23 PM PST | Lake Wind Advisory | REV | Douglas, Washoe | 9 hr |
| Nov 21, 3:25 AM PST | Winter Storm Warning | REV | Douglas, Washoe | 67 hr |
| Nov 21, 1:55 PM PST | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Washoe | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.